# SDR 08FDEA02383

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: A57244250006
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DOUBLE HOLE IN LT WING TIP END RIB CHANNEL.  REPAIR PERFORMED BY OVERSIZING, PLUGGED THE HOLE AND FASTENER INSTALLATION AT ORIGINAL LOCATION IAW RAS /BAE/1007232/2008 ISS A, APPROVED BY EA 6-5730-120058.
